# SDR HEEA078581

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 3,756 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Ring
- Part number: 406010126107
- Part serial: A1347
- Condition: Flaking
- Location: Main Rotor
- Part time: 1,262 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE RING SET BLUE EPOXY FLAKING.
